It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-20-2012, 07:04 PM   #1
Newbie
(female)
 
Join Date: Nov 2009
Posts: 5
Spinny318 HB User
Weird and scary new symptom

Just got back from my neurologist with a new symptom that has developed over the last 4 weeks. It's worrisome when your neurologist says that a symptom is weird. Every time I look quickly to the left or right, whether or not I move my head I get a very weird "wha wha wha" sensation in my ears. Im NOT dizzy or nauseated. It's especially noticeable when in a room with white noise -- the white noise cuts in and out quickly 3-4 times with the whooshing sound. It happens constantly. She has me scheduled for an MRA and I just set up an appoint with an ENT. Anyone ever heard of something like this? She's calling this a type of tinnitus for lack of a better diagnosis for now. It's VERY disconcerting. I gave it a couple of weeks before seeking medical help but it seems to be the same if not worse. BTW I'm seeing the neurologist for migraines and chronic daily headaches. I'm wondering if its medication related. Any input would be appreciated. Thanks in advance.

 
Reply With Quote
Old 09-20-2012, 07:18 PM   #2
Newbie
(female)
 
Join Date: Nov 2009
Posts: 5
Spinny318 HB User
Re: Weird and scary new symptom

Sorry about the triple posting!

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-25-2012, 06:54 PM   #3
Member
(female)
 
Join Date: Aug 2011
Location: Toronto, Ontario
Posts: 56
lovineachday HB Userlovineachday HB Userlovineachday HB Userlovineachday HB User
Re: Weird and scary new symptom

K, this might be a strange question, but does the Wha Wha Wha coincide with your heartbeat?

 
Reply With Quote
Old 09-25-2012, 08:01 PM   #4
Newbie
(female)
 
Join Date: Nov 2009
Posts: 5
Spinny318 HB User
Re: Weird and scary new symptom

No the sensation doesn't coincide with my heart beat. It almost feels like a residual vibration after moving my eyes quickly to the left or right. Neurologist has ordered an MRA (MRI with contrast to visualize blood vessels better) and suggested an appointment an ENT. Over the last few days I've changed back to taking Prozac after a short course of Cymbalta. It seems to be better. Fingers crossed! Thanks for your reply!

 
Reply With Quote
Old 02-07-2014, 04:15 PM   #5
Newbie
(male)
 
Join Date: Feb 2014
Location: New Bedford Massachusetts USA
Posts: 1
Nrousso HB User
Re: Weird and scary new symptom

Quote:
Originally Posted by Spinny318 View Post
Just got back from my neurologist with a new symptom that has developed over the last 4 weeks. It's worrisome when your neurologist says that a symptom is weird. Every time I look quickly to the left or right, whether or not I move my head I get a very weird "wha wha wha" sensation in my ears. Im NOT dizzy or nauseated. It's especially noticeable when in a room with white noise -- the white noise cuts in and out quickly 3-4 times with the whooshing sound. It happens constantly. She has me scheduled for an MRA and I just set up an appoint with an ENT. Anyone ever heard of something like this? She's calling this a type of tinnitus for lack of a better diagnosis for now. It's VERY disconcerting. I gave it a couple of weeks before seeking medical help but it seems to be the same if not worse. BTW I'm seeing the neurologist for migraines and chronic daily headaches. I'm wondering if its medication related. Any input would be appreciated. Thanks in advance.
So I get the wha wha wha sound when turning my head or eyes left or right. I can produce the sound at will. I've had this before and it cleared up. But now it's back.
I am trying to stay hydrated just in case it's that. I'm trying to describe it as accurate as possible so when I see my doc (oncologist, since I have myeloma) she won't think I'm a nutcase.

One thing I did do recently was reduce taking Lorazapram to almost nothing. I did see that a lot of people hearing sounds are lowering the dose of that type of anti-anxiety drug. But when I had this 3 years ago, I was taking this type of drug.

So I'm seeking out folks who might have the same symptoms. The wha wha wha description is that best I've read so far.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bindar (20), studyin (13), Amy1007 (12), Notdiggingdizzy (12), lovineachday (9), hbep (9), Wowwweee (7), missy7777 (6), lefta (6), warpony2310 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!